I am new to this site and have read alot of postings with similar symptoms, I was diagnoise app 2 yrs ago with hypothyroid, put on the usual drug of choice synthroid, since then my medication dosage has been changed about 6-7 times, I started to have heart palpatations usually at rest, I was told the dosage was now to high and was causing the papatations and now it is hyperthyroid, it is so frustrating. does anybody know whats going on, I feel worce now then before i was diagnosed with thyroid problems, the raeson it was origanally checked was due to a feeling like i had a lunp in my throat or feeling of sometthing being stuck, my son was also diagnosed with thyroid problems, he switched to a doctor that pecribed armour for him, which he heard alot of good things about and now he is feeling much better, i am planning on doing the same thing and see if it makes a difference. as you all have said my heart feels as though it is beating so fast and hard it keeps me awake, this is not right, got to be a solution? i am tired of all the doasge changes, I get a percription filled and before it is gone i have my levels checked and they change it to another. so a month ago once again it was changed due to the palpatations and guess what still having them. good luck to you all.
i have hyperthyroism months after the birth of my son...I get the fast hard beats too...i found i get them worse when i consume a lot of salt....i'm also going to see a naturopath soon to see natural alternatives instead of medication...to see if i can balance out my thyroid naturally instead of medication that could gradually harm u in the long run
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.